The Lazer Mckenna Conjecture for Radial Solutions in the R(N) Ball
MetadataShow full metadata
When the range of the derivative of the nonlinearity contains the first k eigenvalues of the linear part and a certain parameter is large, we establish the existence of 2k radial solutions to a semilinear boundary value problem. This proves the Lazer McKenna conjecture for radial solutions. Our results supplement those in , where the existence of k + 1 solutions were proven.
DescriptionPartially supported by NSF grant DMS-9246380.
CitationCastro, A., & Gadam, S. (1993). The Lazer Mckenna Conjecture for Radial Solutions in the R(N) Ball. Electronic Journal of Differential Equations, 1993(07), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.